Jump to content
ACN Latitudes Forums

Search the Community

Showing results for tags 'melatonin'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Welcome to our Forums
  • ACN Services
  • Advanced, Complementary, and Alternative Approaches
    • Attention Deficit Disorders
    • Autism Spectrum Disorders
    • Obsessive Compulsive Disorder
    • PANS / PANDAS (Lyme included)
    • Tourette Syndrome and Tics
  • Prevention and Integrative Therapies
    • Cognitive Behavior Therapy (New)
    • Diet and Gastrointestinal Issues (New)
    • Environmental Factors (New)
    • Nutrition and Supplements (New)
  • School and Home Related
    • Academic Challenges
    • Behavioral Issues and Behavior Charts (New)
    • Educational Plans (New)
  • General

Blogs

  • ACN Latitudes Blog
  • sarama37's Blog
  • kptrsn's Blog
  • lulu648's Blog

Product Groups

  • Advertisements
  • Test Category

Calendars

There are no results to display.


Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Joined

  • Start

    End


Group


AIM


MSN


Website URL


ICQ


Yahoo


Jabber


Skype


Location


Interests

Found 1 result

  1. Hi, I am new here. We think my 8 year old son has had PANDAS/PANS for 5 years. I found out about PANDAS/PANS a year ago but was talked out of it by providers until earlier this summer when he flared again. He is finally being treated at MGH. So my question is what to expect now. So far this summer, he has been on amoxicillin (1.5 weeks, no effect and came down with bronchitis), ceftin (1 week no effect), ceflex (15 days no effect), and augmentin for the past 4-5 weeks (some improvement at first especially with appetite, but not sure). Because we wanted to do everything we could to improve things before school, we tried a 25 day steroid taper. we have seen really wonderful results from it up until the past couple of days. We only have 6 days left on the taper. Also, since the steroids were really interfering with his sleep we broke down and started melatonin again 4 nights ago (I had read it lowers the effectiveness of steroids). The last two days we have seen his anxiety ramping up. Any thoughts? Have we lowered the effects of the steroids with melatonin? What does it mean if he did great on steroids, but we see things creep back as he tapers off? Thanks!
×
×
  • Create New...